# SDR QXEA2023072100112

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 15,589 hours, 10,084 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDAE601
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 15,589 hours, 10,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ENG 2ND DISPATCH, AT FAIL CAUTION MESSAGES DISPLAYED ALONG WITH ENG 2 FADEC FAULT AND ENG TLA TRIM FAUL ADVISORY MESSAGES DISPLAYED. REMOVED FROM SERVICE. INTERROGATED CMC, DISCOVERED FAULT CODE 73216117E2B. PERFORMED TROUBLESHOOTING IAW E175 FIM 73-21-00-810-844A. REMOVED AND REPLACED #2 ENGINE FADEC IAW E175 AMM 73-21-01-000/400-801-A. NO FURTHER DEFECTS NOTED, THIS CLEARS ALL FAULTS, AIRCRAFT RETURNED TO SERVICE.
